# SDR SWAA2021081099454

- Difficulty date: July 10, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Condition: Damaged
- Location: Lt Ovrwg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT LIFT HANDLE HOUSING DAMAGED / REMOVED LH OVERWING EXIT LIFT HANDLE HOUSING AND INSTALLED NEW LH OVERWING EXIT LIFT HANDLE HOUSING IAW AMM 52-22-51-400-801 STEPS 3C-2D 57045U 7-29-2020
